# SDR SWAA2022040648395

- Difficulty date: December 27, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 21,573 hours, 9,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO COMPARTMENT RH ZEE CHANNEL BS 727 - 787 RBL 25 WL 156 / REMOVED + REPLACED AFT CARGO COMPARTMENT R/H ZEE CHANNEL BS 727-787 RBL 25 WL 156 IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; SRM 51-40-10-2R-0; & DWG 146A7500. 56379U 04JAN20 PARTS FABRICATED USING 7075T62 CLAD EXTRUSION LOT# 5090803-1.1. ORIGINAL CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REPAIR SPLICE INSTALLED AT BS 727F+10. 56379U 04JAN20
